MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ACETABULAR SHELL CC TRIO NO-HOLE Ø 50

MEDACTA INTERNATIONAL SA ACETABULAR SHELL CC TRIO NO-HOLE Ø 50
Catalog Number 01.26.45.1150
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 april 2018: versafitcup cc trio reference 01.26.45.1150 (k122911) acetabular shell cc trio no-hole ø 50 l.(b)(4).Reference 01.26.3244hct (k103352) flat pe hc liner ø 32 / e.(b)(4).Amistem h reference 01.18.130(k093944) ha coated std stem size 0.(b)(4).Ceramic ball head (not marketed in us): no anomaly found on the document review.Clinical evaluation performed by medical affairs director on 20 april 2018.Late infection in cementless tha, 3 years after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Revision surgery due to infection with propioni bacteria 3 years after primary.

Brand Name
ACETABULAR SHELL CC TRIO NO-HOLE Ø 50
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7446809
Report Number3005180920-2018-00252
Device Sequence Number16573577
Product Code LZO
UDI-Device Identifier07630030807886
UDI-Public07630030807886
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number01.26.45.1150
Device Lot Number150073
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR